# SDR IXXA20250801001

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 107,449 hours, 31,707 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313T3360171
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE PYLON PANEL 447DB AFT FAIRING (STINGER) INTERNAL O/B SUPPORT ANGLE CRACKED.
